I took a pill without water and laid down right

Patient

Q: I took a pill without water and laid down right after. It felt like I was about to throw up. Now my throat is burning and it feels like the pill is stuck in my throat. Should I be worried?

Symptoms:  Runny nose, throat burn
Doctor

A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
You seem to have developed acute acid reflux. There is a vasospasm if the larynx and pharynx muscle owing to the intake of the drug with out water which can cause this problem. In my opinion, you should drink plenty of water and take Syrup Digene.
If you get any breathlessness, then you need to see your doctor.

I hope it helps.
Stay Healthy

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews